# SDR IPXA11566919

- Difficulty date: May 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 324-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON UPPER SURFACE OF SHEAR WEB AT 9PLACES, BS 324-333, LBL 47.5 TO LBL 61.5, WL 208.  REPAIR IAW EO B757-5310-42904-A DATED 01-JUN-2011 AND ATS ER 11-02729 DATED 31-MAY-2011.
